Approximation in law to the d-parameter fractional Brownian sheet based on the functional invariance principle

Maria Carmen Florit Selma, Xavier Bardina Simorra

Research output: Contribution to journalArticleResearchpeer-review

14 Citations (Scopus)

Abstract

We show a result of approximation in law of the d-parameter fractional Brownian sheet in the space of the continuous functions on [0, T]d. The construction of these approximations is based on the functional invariance principle.
Original languageEnglish
Pages (from-to)1037-1052
JournalRevista Matematica Iberoamericana
Volume21
Issue number3
DOIs
Publication statusPublished - 1 Sep 2005

Keywords

  • D-parameter fractional Brownian sheet
  • Functional invariance principle
  • Weak convergence

Fingerprint Dive into the research topics of 'Approximation in law to the d-parameter fractional Brownian sheet based on the functional invariance principle'. Together they form a unique fingerprint.

Cite this